E-Prints Complutense

Asymptotic behabior of grafting rays

Impacto

Descargas

Último año

Díaz Sánchez, Raquel y Inkang, Kim (2012) Asymptotic behabior of grafting rays. Geometriae dedicata, 158 (1). pp. 267-281. ISSN 1572-9168

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

285kB

URL Oficial: http://www.springerlink.com/content/k305h1856v7g3128/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

In this paper we study the convergence behavior of grafting rays to the Thurston boundary of Teichmuller space. When the grafting is done along a weighted system of simple closed curves or along a maximal uniquely ergodic lamination this behavior is the same as for Teichmuller geodesics and lines of minima. We also show that the ray grafted along a weighted system of simple closed curves is at bounded distance from Teichmuller geodesic.


Tipo de documento:Artículo
Palabras clave:Projective structure; Hyperbolic structure; Grafting; Teichmüller space
Materias:Ciencias > Matemáticas > Geometría
Código ID:15717
Depositado:21 Jun 2012 11:10
Última Modificación:06 Feb 2014 10:30

Descargas en el último año

Sólo personal del repositorio: página de control del artículo